# SDR CALA2014052100634

- Difficulty date: May 20, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N78008
- Make and model: Boeing 777224
- Aircraft serial: 29478
- Aircraft time: 74,680 hours, 7,579 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Monitor
- Condition: Overheated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEAT 38D IFE SCREEN BECAME HOT & HAD A METRICALLY BURNING SMELL.  FOLLOWED THE CHECKLIST & SOLVED THE PROBLEM.  REPLACED VIDEO MONITOR AT SEAT 38D, OPERATIONS CHECKED OK.
